Univariate Geometric Stable Laws

T. J. Kozubowski, S. T. Rachev

Research output: Contribution to journalArticle

50 Scopus citations

Abstract

The paper summarizes recent advances in the theory of geometric stable (GS) distributions. The results presented include parametrizations, characterizations, mixture representations, properties, asymptotic and convergent series expansions of densities and distribution functions, moments and tail behavior, simulation, and estimation.

Original languageEnglish
Pages (from-to)177-217
Number of pages41
JournalJournal of Computational Analysis and Applications
Volume1
Issue number2
DOIs
StatePublished - 1999

Keywords

  • Geometric compound
  • Heavy-tail modeling
  • Linnik distribution
  • Mittag-Leffler law
  • Random summation

Fingerprint Dive into the research topics of 'Univariate Geometric Stable Laws'. Together they form a unique fingerprint.

  • Cite this